MathSciNet Relay Station
MathSciNet bibliographic data
MR1081726 11D41 (11R29)
Hellegouarch, Yves Théorème de Terjanian généralisé. (French) [A generalization of Terjanian's theorem] Sém. Théor. Nombres Bordeaux (2) 2 (1990), no. 2, 245–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement